# SDR ZIAA02003

- Difficulty date: November 8, 2002
- Submitted: January 7, 2003
- Operation: Air carrier
- Aircraft: N195US
- Make and model: Doug DC-9-15F
- Aircraft serial: 47017
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Doubler
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CONDUCTING EDDY CURRENT INSPECTION ON FORWARD LOWER CARGO DOOR, OBSERVED CRACK INDICATION IN REPAIR DOUBLER AT FORWARD SIDE NR 1 BEAM OUTER PAN OF FORWARD LOWER CARGO DOOR EMANATING FROM STEEL HI-LOCK FASTENER HOLE.  (M)
